uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Moments of the location of the maximum of Brownian motion with parabolic drift
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Electronic Communications in Probability, ISSN 1083-589X, Vol. 18, 1-8 p.Article in journal (Refereed) Published
Abstract [en]

We derive integral formulas, involving the Airy function, for moments of the time a two-sided Brownian motion with parabolic drift attains its maximum.

Place, publisher, year, edition, pages
2013. Vol. 18, 1-8 p.
Keyword [en]
brownian motion, parabolic drift, Chernoff's distribution
National Category
Natural Sciences
URN: urn:nbn:se:uu:diva-200446DOI: 10.1214/ECP.v18-2330ISI: 000318008700001OAI: oai:DiVA.org:uu-200446DiVA: diva2:623804
Available from: 2013-05-28 Created: 2013-05-28 Last updated: 2013-05-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Department of Mathematics
In the same journal
Electronic Communications in Probability
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 171 hits
ReferencesLink to record
Permanent link

Direct link